# SDR FDEA201208012799

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AJC737221
- Condition: Cracked
- Location: Bs 2122 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT ON UPPER AFT FUSELAGE BULKHEAD BS 2122 UPPER SUPPORT FRAME CRACKED.
